# SDR DALA1120659873

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR POTABLE WATER DOOR CUTOUT AFT LOWER CORNER INNER DOUBLER IS CRACKED APPROX .75 INCH.  CUT OUT DAMAGED PORTION OF DOUBLER, NO CRACKS NOTED.  FABBED DOUBLER TITANIUM 6AL-4V .032" FILLER 2024-T3 .063".  INSTALLED DOUBLER AND FILLER IAW DC-9-53-30-03-801-663A-A.  CUT LONGERON NR 21 RT AT BS 473.  INSTALLED SPLICE IAW DC-9  SRM 53-02.
